Global Frobenius liftability II: surfaces and Fano threefolds

Piotr Achinger, Jakub Witaszek, Maciej Zdanowicz

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this article, a sequel to Global Frobenius liftability I, we continue the development of a comprehensive theory of Frobenius liftings modulo p2. We study compatibility of divisors and closed subschemes with Frobenius liftings, Frobenius liftings of blow-ups, descent under quotients by some group actions, stability under base change, and the properties of associated F -splittings. Consequently, we characterise Frobenius liftable surfaces and Fano threefolds in large characteristic, confirming the conjecture stated in our previous paper.

Original languageEnglish (US)
Pages (from-to)329-366
Number of pages38
JournalAnnali della Scuola Normale Superiore di Pisa - Classe di Scienze
Issue number1
StatePublished - 2023

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Mathematics (miscellaneous)


Dive into the research topics of 'Global Frobenius liftability II: surfaces and Fano threefolds'. Together they form a unique fingerprint.

Cite this